Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Mucus in throat, headache, thick vaginal discharge

For the past month I have felt terrible, I thought it was my normal seasonal allergies, but even my allegry, zyrtec, and mucinexDM are not helping to relieve these issues. The symptoms are as follows: thick blobs of mucus running down back of throat (without being able to blow it out of my nose) with a bubbley type saliva surrounding it, headaches , instances of extremely hot body temp (not feverish, just I get hot and sweat), extremely soar throat accompanied by coughing (I expect due to the excessive mucus), sloughing of the mouth every morning and after brushing my teeth and mouth (which I now find myself doing 4 times a day due to the gross taste and feeling left over by these above symptoms), I have gained approximately 12lbs, and have had a VERY thick vaginal discharge that only precedes my cycle monthly, my cycle has been thrown off by about 2 weeks (I do not know if this is related). I am a 24 year old, white female with normal seasonal allergies, I am not pregnant, I have had four children (one C-section, and twins born via VBAC ), I at one point had an IUD (which had to be surgically removed)... that is about all that I can think of that may be related. Thank you in advance.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  521
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
normal seasonal allergies if neglected and untreated it complicates to sinusitis whivch explains all your symptomps headache post nasal drip
the disxharge is also complication of allergy
get xra pns done and sinuses will definately be there
present prescriptuion
tab metrogyl 200 mgm bd will cure veginal discharge
take tab singular 10 mgm bd
tab zinetac 150 mgm morning
syp tossex 1,2 tsf bd
tab flunarazine 5 mgm night
3 week course
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor